# SDR DALA2024031203240

- Difficulty date: March 12, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 22,338 hours, 8,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5481624) EMERG EXIT SIGN AT 1L DOOR INOP. R&R BATTERY PACK M1675. OPS CK GOOD. REF B737AMM 33-51.
